bibtype J - Journal Article
ARLID 0409711
utime 20240103182125.5
mtime 20060210235959.9
title (primary) (eng) Possibility measures, integration and fuzzy possibility measures
serial
ARLID cav_un_epca*0256642
ISSN 0165-0114
title Fuzzy Sets and Systems
volume_id 92
volume 2 (1997)
page_num 191-196
publisher
name Elsevier
author (primary)
ARLID cav_un_auth*0101163
name1 Mesiar
name2 Radko
institution UTIA-B
full_dept Department of Econometrics
fullinstit Ústav teorie informace a automatizace AV ČR, v. v. i.
COSATI 12A
cas_special
project
project_id 402/96/0414
agency GA ČR
department E
permalink http://hdl.handle.net/11104/0129804
ID_orig UTIA-B 970169
arlyear 1997
mrcbU63 cav_un_epca*0256642 Fuzzy Sets and Systems 0165-0114 1872-6801 Roč. 92 č. 2 1997 191 196 Elsevier